Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 620, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 4, 2005, 1:07 AM CST for Carroll County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 4, 2005, 1:07 AM CST (07:07 UTC)
- Expired
- Dec 4, 2005, 1:37 AM CST
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Carroll County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 147 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 1:15 AM CST | HAIL 0.75 | 5 S Avalon, MS | PENNY HAIL IN THE TEOC COMMUNITY. |
| Dec 4, 1:15 AM CST | HAIL 0.75 | 5 Se Avalon, MS | PENNY HAIL IN THE TEOC COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 3, 10:01 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2212 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 040707 SVRJAN MSC015-040745- /O.NEW.KJAN.SV.W.0620.051204T0707Z-051204T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 107 AM CST SUN DEC 4 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI * UNTIL 145 AM CST * AT 107 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF NORTH CARROLLTON...OR ABOUT 9 MILES NORTH OF GREENWOOD AIRPORT...AND MOVING EAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTH OF NORTH CARROLLTON BY 110 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3367 9009 3349 9009 3351 8980 3368 8980 $$ CME
2 follow-up statements
000 WWUS54 KJAN 040722 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 122 AM CST SUN DEC 4 2005 MSC015-040745- /O.CON.KJAN.SV.W.0620.000000T0000Z-051204T0745Z/ CARROLL MS- 122 AM CST SUN DEC 4 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR CARROLL COUNTY... AT 118 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF I-55 EXIT 195 HWY 404 AT DUCK HILL...OR ABOUT 12 MILES SOUTHWEST OF GRENADA...MOVING EAST AT 45 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI. LAT...LON 3367 9009 3349 9009 3351 8980 3368 8980 $$ CME
000 WWUS54 KJAN 040737 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 137 AM CST SUN DEC 4 2005 MSC015-040747- /O.CAN.KJAN.SV.W.0620.000000T0000Z-051204T0745Z/ CARROLL MS- 137 AM CST SUN DEC 4 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI. LAT...LON 3367 9009 3349 9009 3351 8980 3368 8980 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 12:52 AM CST, 15 minutes earlier.
Area forecast discussion, Dec 4, 12:52 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1252 AM CST SUN DEC 4 2005 .DISCUSSION... SHORT TERM...TODAY THROUGH TONIGHT...SHARP TEMPERATURE GRADIENTS TODAY AND MORE TSRA TO DEVELOP. CURRENT SURFACE MAPS SHOW THAT FIRST FRONTAL WAVE CROSSING THE TN VALLEY WHILE A SECOND ONE GATHERS IN NWRN LA. ACTUAL FRONT ALONG A KSHV-KGWO-KGTR LINE AND PLODDING SEWD A BIT SLOWER THAN EARLIER FORECASTS. LOW LEVEL WINDS HAVE RELAXED IN THE WARM SECTOR OVER CENTRAL AND SRN MS WITH DEWPOINTS HOLDING STEADY IN THE 63-64F RANGE. TEMPERATURES DROPPED 20F IN 2 HOURS AS FRONT PASSED KGWO HOWEVER COLD ADVECTION WILL BE LIMITED WITH THE APPROACH OF THE SECOND SURFACE WAVE LATER TODAY. EXPECT FRONT TO SAG TO NEAR A KMLU TO CANTON TO MACON LINE BY 15Z AND THEN SETTLE THROUGH THE REST OF THE I-20 CORRIDOR BY 18Z MEANING THAT MUCH OF CENTRAL MS AND NERN LA WILL SEE HIGHS PEAK DURING THE LATE MORNING HOURS BEFORE STARTING TO FALL THIS AFTERNOON. SRN MS SHOULD SEE HIGHS IN THE 75-78F RANGE AGAIN AS MID LEVEL CAP HOLDS UNTIL ABOUT 21Z WHEN MODELS ERODE IT RAPIDLY. AS FAR AS INTENSITY OF CONVECTION IN SERN MS FROM 22Z-07Z...AIR MASS SHOULD BE UNSTABLE WITH 49 TOTAL TOTALS...7.5C 500-700MB LAPSE RATES...326-330K 850MB THETA E AIR...MINUS 3 SHOWALTERS...0-3KM HELICITIES 150-250M*M/S*S. ALSO WILL HAVE SWLY 700MB FLOW OF 35-45KTS CROSSES MLCAPE AXIS OF 1000-1400J/KG JUST AHEAD OF THE FRONT. 500MB TEMPS STILL PROGGED NEAR -15C...SIG SEVERE PARAMETER AT 15-20K(GFS) AND 25-30K(NAM) ALONG THE HIGHWAY 84 CORRIDOR. ALL THAT TO SAY...ISOLATED SVR TSRA WITH HAIL/WIND THE MAIN RISK FOR AREAS S OF A PORT GIBSON TO KMEI LINE FOR THIS AFTERNOON AND EVENING. NEARLY UNIDIRECTIONAL SWLY FLOW DEVELOPS BY THE PEAK HEATING OF THE AFTERNOON AND WILL SET UP A FAVORABLE HEAVY RAIN SCENARIO FOR TONIGHT. LOCATIONS GENERALLY SE OF A WINNSBORO LA TO COLUMBUS MS LINE COULD BE IMPACTED AS THE BOUNDARY MOVES INTO SERN MS LATE IN THE AFTERNOON. A THIRD FRONTAL LOW PRESSURE SYSTEM IS EXPECTED TO MOVE UP THE FRONT ACROSS SERN MS DURING THE OVERNIGHT HOURS KEEPING THE RAINS GOING MUCH OF THE NIGHT WHEN LOCALIZED 2 INCH AMOUNTS WILL BE POSSIBLE./40/ MONDAY AFTERNOON...THE FRONT WILL HAVE PUSHED WELL SOUTHEAST OF THE AREA BY MONDAY AFTERNOON. THERE COULD BY SOME REMNANT SHOWERS OVER THE EXTREME SOUTHEASTERN COUNTIES EARLY...BUT FOR THE MOST PART MOST OF THE SIGNIFICANTS RAINS SHOULD BE WELL OFF TO THE EAST. A DRY COLD NORTHERLY FLOW WILL BEGIN PREVAIL OVER THE AREA FROM A HIGH CENTERED OVER NORTH TEXAS. WITH THE STRONG COLD AIR ADVECTION EXPECT TEMPERATURES TO FALL THROUGH THE DAY. WENT CLOSE TO GUIDANCE TEMPERATURES FOR AFTERNOON HIGHS. TUESDAY THROUGH SUNDAY...A DEEP MID LATITUDE TROUGH WILL CONTINUE TO DEVELOP OVER THE PLAINS AND WILL SLOWLY SHIFT EAST THROUGH THE END OF THE WEEK. ON TUESDAY THE GFS INDICATES THAT A WEAK SHORT WAVE WILL MOVE ACROSS THE SOUTHERN OHIO VALLEY. AT THE SURFACE THE TAIL END OF A COLD FRONT WILL MOVE THROUGH TUESDAY EVENING. THIS WILL MAINLY PROVIDE A REINFORCING SHOT OF COLD AIR OVER THE AREA. THE GFS/UKMET AND THE EURO HAVE COME IN LINE INDICATING THAT THE STRONG 1040 HIGH NOW LOCATED OVER MONTANA WILL SLOWLY SHIFT SOUTHEASTWARD THROUGH THE END OF THE WEEK. BY THURSDAY IT SHOULD BE CENTERED OVER NEBRASKA WITH A RIDGE EXTENDING SOUTHEAST OVER OUR AREA. THE GFS CONTINUES TO PUSH THE HIGH SOUTHEAST OVER MISSISSIPPI BY FRIDAY. THIS PERSISTANT RIDGING SHOULD KEEP CONDITIONS DRY AND COLD INTO THE WEEKEND...SO HAVE REFLECTED THIS WITH LOW POPS THROUGH THE PERIOD. GUIDANCE TEMPERATURES FOR THE MOST PART SEEM ON TRACK WITH HIGHS FROM THE HIGH 40S TO LOW 50S AND LOWS GENERALLY IN THE MID TO UPPER 20S THROUGH SATURDAY. ON SUNDAY THE HIGH SHIFTS TO THE EAST OF THE AREA AND THIS SHOULD ALLOW A WARMER MOIST SOUTHWEST FLOW./15/ && .AVIATION...WIDESPREAD MVFR CEILINGS WILL PREVAIL MOST OF THE DAY WITH AREAS OF IFR ALONG AND N OF THE FRONTAL BOUNDARY. SHRA ACROSS THE GLH/GWO/CBM AREAS SHOULD INCREASE AFTER 20Z AS TSRA FIRES AGAIN WITH FRONT IN CENTRAL MS. DETERIORATING CEILINGS/VISIBILITIES WITH IFR CATEGORIES WILL SPREAD SWD ACROSS I-20 CORRIDOR 19-22Z WITH SCATTERED TO NUMEROUS TSRA. THE FRONT SHOULD REACH THE HIGHWAY 84 CORRIDOR 00-04Z THIS EVENING WITH A FEW STRONG/SVR TSRA. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 40 47 28 / 84 100 25 0 MERIDIAN 69 44 49 25 / 82 100 53 1 VICKSBURG 60 39 48 30 / 80 98 12 0 HATTIESBURG 75 50 53 31 / 58 89 53 0 NATCHEZ 69 40 46 32 / 75 96 14 0 GREENVILLE 48 35 46 28 / 62 77 9 0 GREENWOOD 49 34 46 27 / 78 100 12 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/40
Hazardous weather outlook, Dec 3, 10:40 PM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 1040 PM CST SAT DEC 03 2005 CORRECTED TO REMOVE NON PRECIPITATION HAZARD ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 050338- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1040 PM CST SAT DEC 03 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT GENERALLY ALONG AND NORTH OF A LINE FROM RAYVILLE LOUISIANA TO MADISON AND SHUQUALAK MISSISSIPPI. LARGE HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WINDS IN EXCESS OF 65 MPH AND A FEW TORNADOES CAN BE EXPECTED. A WARM...MOIST AIRMASS IS IN PLACE OVER THE LOWER MISSISSIPPI RIVER VALLEY REGION. A COLD FRONT WILL STEADILY MOVE INTO THE ARKLAMISS TONIGHT AND INITIATE SCATTERED SEVERE THUNDERSTORMS...ESPECIALLY IN THE HIGHWAY 82 CORRIDOR. STRONG WIND SHEAR (OR THE CHANGE IN WIND SPEED/DIRECTION WITH HEIGHT) EXISTS FOR SUPERCELL THUNDERSTORMS. WITH COLD TEMPERATURES IN PLACE IN THE MID LEVELS OF THE ATMOSPHERE...LARGE HAIL WILL OCCUR WITH THIS ACTIVITY. IF THUNDERSTORMS CAN MOVE AHEAD OF THE SURFACE COLD FRONT...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. AT THIS TIME...IT APPEARS THAT STORMS THAT MOVE INTO AREAS ALONG AND NORTH OF A LINE FROM RAYVILLE LOUISIANA TO MADISON AND SHUQUALAK MISSISSIPPI HAVE THE POTENTIAL TO BECOME SURFACE BASED...POSING THE MOST SIGNIFICANT RISK FOR SEVERE WEATHER. THUNDERSTORMS WILL TEND TO WEAKEN TOWARD SUNRISE AND THE SURFACE COLD FRONT WILL SETTLE ACROSS CENTRAL MISSISSIPPI. ...FLOODING... LOCAL DOWNPOURS OF ONE TO TWO INCHES OVER A 6 HOUR PERIOD COULD RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS LATE TONIGHT AND EARLY SUNDAY ACROSS THE HIGHWAY 82 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... ...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT... THE FRONT WILL STALL ACROSS CENTRAL MISSISSIPPI AND WAIT FOR ANOTHER DISTURBANCE TO PUSH IT SOUTHWARD SUNDAY NIGHT. THE RISK FOR HEAVY RAIN WILL ENTER THE PICTURE WHEREVER THE BOUNDARY STALLS. RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AT SOME LOCATIONS HOWEVER MOST AREAS WILL STAY IN THE 1 TO 2 INCH RANGE...MAINLY FROM THE STARKVILLE TO JACKSON TO VICKSBURG AREAS. WIND SHEAR AND INSTABILITY ARE NOT FORECAST TO BE QUITE AS FAVORABLE FOR SEVERE WEATHER WITH THIS SECOND SYSTEM...BUT THESE PARAMETERS SHOULD BE ADEQUATE FOR AN ISOLATED SEVERE STORM OVER SOUTHEAST MISSISSIPPI...GENERALLY SOUTH OF A MERIDIAN TO NATCHEZ LINE LATE SUNDAY AFTERNOON AND EVENING. AT THIS TIME...IT LOOKS LIKE THE MAIN RISK WOULD BE FOR LARGE HAIL AND POSSIBLY DAMAGING WIND GUSTS. ...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT FOR AREAS ALONG AND NORTH OF A LINE FROM MOREHOUSE PARISH IN LOUISIANA...TO MADISON AND NOXUBEE COUNTIES IN MISSISSIPPI TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED FROM MONDAY THROUGH FRIDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Dec 3, 11:57 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CST SAT DEC 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL DERMOTT 33.53N 91.44W
12/03/2005 0.25 INCH CHICOT AR EMERGENCY MNGR
PEA SIZE HAIL IN THE CITY.
&&
BYRDLocal storm report, Dec 4, 12:03 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1203 AM CST SUN DEC 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL BENOIT 33.65N 91.01W
12/04/2005 1.00 INCH BOLIVAR MS EMERGENCY MNGR
HIGH WINDS ALSO REPORTED AT THIS LOCATION.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 11:21 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 54 min |
| Dec 3, 11:41 PM CST | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Dec 3, 11:54 PM CST | Severe Thunderstorm Warning | JAN | Sunflower | 66 min |
| Dec 4, 12:16 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 14 min |
| Dec 4, 12:51 AM CST | Severe Thunderstorm Warning | JAN | Leflore | 24 min |
| Dec 4, 10:52 AM CST | Severe Thunderstorm Warning | JAN | Washington | 38 min |
| Dec 4, 11:18 AM CST | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Dec 4, 11:34 AM CST | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 33 min |
| Dec 4, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Dec 4, 12:49 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 19 min |
| Dec 4, 1:04 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 26 min |
| Dec 4, 1:17 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 28 min |
| Dec 4, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 29 min |
| Dec 4, 1:34 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 26 min |
| Dec 4, 2:04 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 26 min |
| Dec 4, 2:19 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 48 min |
| Dec 4, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Dec 4, 2:34 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 26 min |
| Dec 4, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 25 min |
| Dec 4, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 30 min |
| Dec 4, 3:01 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 34 min |
| Dec 4, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Winston | 45 min |
| Dec 4, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Smith | 45 min |
| Dec 4, 3:42 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 48 min |
| Dec 4, 4:03 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 12 min |
| Dec 4, 4:08 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 37 min |
| Dec 4, 4:17 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 28 min |
| Dec 4, 4:44 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 16 min |
| Dec 4, 4:50 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 25 min |
| Dec 4, 5:52 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 53 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.